MathSciNet Relay Station
MathSciNet bibliographic data
MR1986303 37B05 (54H20)
Akin, Ethan; Kolyada, Sergiĭ Li-Yorke sensitivity. Nonlinearity 16 (2003), no. 4, 1421–1433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement